Kansas, 2009

Tornadoes and Hail in Kansas, July 20, 2009

July 20, 2009 · NWS GLD · 46 events in 5 counties and zones

An intense supercell developed in western Nebraska during the afternoon and moved south through the evening hours, producing golf ball to softball sized hail and damaging wind gusts to near 80 mph. Millions of dollars in property and crop damage and livestock fatalities and injuries occurred as a result.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$12 million
Crop damage
$13 million
Events
46

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GLD wrote it up.

An intense supercell developed in western Nebraska during the afternoon and moved south through the evening hours, producing golf ball to softball sized hail and damaging wind gusts to near 80 mph. Millions of dollars in property and crop damage and livestock fatalities and injuries occurred as a result.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before the first event at Jul 20, 2:29 PM CST, 2 hours 29 minutes earlier.

Area forecast discussion, Jul 20, 2:29 PM CST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
229 PM MDT MON JUL 20 2009

.DISCUSSION...
228 PM MDT MON JUL 20 2009

THE 20Z SURFACE ANALYSIS SHOWS A FRONT ACROSS CENTRAL
NEBRASKA AND AN INVERTED TROUGH EXTENDING NORTHWEST INTO NORTHEAST
COLORADO. RADAR GETTING RETURNS ALONG THE FRONT AND OVER EASTERN
COLORADO. WATER VAPOR IMAGERY SHOWING A SHORTWAVE MOVING OUT OF
WYOMING INTO EASTERN COLORADO.

NORTHWEST FLOW CONTINUES THROUGH THURSDAY ACROSS THE CENTRAL PLAINS WITH A
RIDGE OVER THE WESTERN CONUS. SHORTWAVES WILL CONTINUE TO MOVE DOWN
THE EAST SIDE OF THE RIDGE INTO NORTHWEST KANSAS DURING THIS TIME.
AT THE SURFACE...LOW PRESSURE WILL MOVE SOUTH ALLOWING HIGH PRESSURE
TO BUILD INTO NORTHWEST KANSAS TONIGHT. HIGH PRESSURE WILL STAY IN
THE AREA THROUGH TUE NIGHT. ANOTHER AREA OF WEAK LOW PRESSURE WILL
MOVE INTO COLORADO WED/THU.

THUNDERSTORMS ARE POSSIBLE EVERY DAY THROUGH THU. DIFFICULT TO
PROVIDE DEFINITION DUE TO TIMING ISSUES OF WAVES IN NORTHWEST FLOW.
CONSEQUENTLY ALMOST EVERY AFTERNOON/EVENING PERIOD WILL HAVE AT
LEAST A SLIGHT CHANCE. FOR TONIGHT THERE IS PLENTY OF SHEAR AND CAPE
FOR SEVERE THUNDERSTORMS. STORMS SHOULD FIRE ALONG THE TROUGH AND
AHEAD OF THE SURFACE COLD FRONT AND THEN MOVE EAST OUT OF THE
FORECAST AREA AFTER MIDNIGHT. FOR TUESDAY AFTERNOON AND
EVENING...UPSLOPE SHOULD FOCUS ENERGY OVER THE HIGHER TERRAIN AND
THEN STORMS WILL MOVE INTO EASTERN COLORADO ZONES. STORMS SHOULD
INITIATE AGAIN WED/THU IN EASTERN COLORADO NEAR A SURFACE TROUGH AND
THEN DRIFT EAST INTO NW KANSAS DURING THE EVENING.

MAX TEMPERATURES WILL BE COOLER IN THE LOWER 80S BEHIND THE COLD
FRONT ON TUESDAY. TEMPERATURES WILL WARM BACK INTO THE UPPER
80S/LOWER 90S WITH RETURN FLOW WED/THU. MIN TEMPERATURES WILL COOL
DOWN INTO THE UPPER 50S TONIGHT/WED NIGHT AND THEN RETURN TO THE
LOW/MID 60S THU NIGHT.

IN THE EXTENDED...NORTHWEST FLOW PERSISTS THROUGH THIS PART OF THE
FORECAST. AT THE SURFACE...A TROUGH WILL BE OVER EASTERN COLORADO ON
FRI AND WILL BE FOLLOWED BY HIGH PRESSURE SAT/SUN. ANOTHER AREA OF
WEAK LOW PRESSURE WILL BE OVER WESTERN KANSAS SUN. POPS WILL BE THE
MAIN CONCERN ONCE AGAIN. IT APPEARS THAT FORCING IS AVAILABLE
THROUGH ALL THE PERIODS EXCEPT SATURDAY. HIGH PRESSURE AND NORTHERLY
SURFACE WIND SHOULD BE ACROSS THE FORECAST AREA. OTHERWISE WILL HAVE
SLIGHT CHANCE POPS FOR THE AFTERNOON/EVENING PERIODS.

MAX TEMPERATURES WILL RANGE FROM THE UPPER 80S/LOW 90S. MIN
TEMPERATURES WILL RANGE FROM THE UPPER 50S IN THE WEST TO THE LOWER
60S ELSEWHERE.

FS
&&

.AVIATION...
1212 PM MDT MON JUL 20 2009

FOR THE 18Z TAF CYCLE...VFR CONDITIONS ARE EXPECTED TO PREVAIL FOR
BOTH KGLD AND KMCK THROUGHOUT THE ENTIRE TAF PERIOD. LATER THIS
AFTERNOON...BETWEEN 21Z AND 06Z...THUNDERSTORMS WILL FORM AND
MOVE THROUGH THE REGION. IF A STRONGER THUNDERSTORM HAPPENS TO
MOVE DIRECTLY OVER EITHER SITE...TAFS WILL NEED TO BE AMENDED TO
REFLECT THE POSSIBLE BRIEF DROP DOWN TO MVFR CONDITIONS. THIS WILL
BE MORE LIKELY FOR KMCK THAN FOR KGLD...INCLUDING LARGER HAIL ALSO
POSSIBLE FOR KMCK DURING THAT TIME.

BLM
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Jul 20, 2:47 PM CST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
247 PM MDT MON JUL 20 2009

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-211615-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
247 PM MDT MON JUL 20 2009 /347 PM CDT MON JUL 20 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL MOVE ACROSS THE TRI-STATE AREA LATER TODAY. IT
WILL INTERACT WITH MOIST AND UNSTABLE AIR TO PRODUCE SCATTERED
THUNDERSTORMS ACROSS THE TRI STATE REGION THIS AFTERNOON. SOME OF
THE STRONGER STORMS MAY BECOME SEVERE. THE BEST CHANCE FOR SEVERE
STORMS WILL BE EAST OF A LINE FROM YUMA TO LEOTI. THE GREATEST
THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND DANGEROUS
LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CURRENT WEATHER PATTERN WILL PERSIST OVER THE TRI STATE
REGION...BRINGING A CHANCE FOR THUNDERSTORMS ACROSS THE TRI STATE
REGION NEARLY EACH AFTERNOON AND EVENING THROUGHOUT THE WEEK.
STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING
WINDS...AND DANGEROUS LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

HENDERSON

In the hours before

Special weather statement, Jul 20, 4:48 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
448 PM MDT MON JUL 20 2009

NEZ079-202315-
DUNDY-
448 PM MDT MON JUL 20 2009

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR DUNDY COUNTY IN SOUTHWEST NEBRASKA...

AT 443 PM MDT/543 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING A SEVERE THUNDERSTORM 10 MILES NORTHWEST OF IMPERIAL...AND
MOVING SOUTH AT 35 MPH. IF THIS STORM MAINTAINS ITS STRENGTH...IT
WILL BEGIN TO IMPACT DUNDY COUNTY BY 515 PM MDT.

GOLF BALL SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE EXPECTED
WITH THIS STORM. BE PREPARED TO TAKE ACTION IF WARNINGS ARE ISSUED
FOR THE AREA.

JRM
Special weather statement, Jul 20, 4:55 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
455 PM MDT MON JUL 20 2009

KSZ001-202330-
CHEYENNE-
555 PM CDT MON JUL 20 2009

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN NORTHWEST KANSAS...

AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ST. FRANCIS...AND MOVING SOUTH AT 25 MPH.

NICKEL SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

JRM

The radar

The Goodland radar (KGLD), 46 km away, was scanning. The volume nearest the first event began at 22:55 UTC.

Open the radar archive at this moment

Event by event

27 hail, 15 thunderstorm wind, 4 tornado. Local standard time, as filed.

Hail, Cheyenne

When
July 20, 4:58 PM CST
Where
Cheyenne County, St Francis
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.770, -101.800

Hail, Cheyenne

When
July 20, 5:00 PM CST
Where
Cheyenne County, 0.87 mi NW of St Francis
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
39.780, -101.810

Hail, Sherman

When
July 20, 4:38 PM MST
Where
Sherman County, 10.38 mi N of Goodland Arpt
Measured
1.25 in hail
Reported by
NWS Employee
Coordinates
39.520, -101.710

Hail, Sherman

When
July 20, 4:48 PM MST
Where
Sherman County, 6.77 mi NNE of Goodland Arpt
Measured
3 in hail
Reported by
Law Enforcement
Coordinates
39.460, -101.650

Hail, Cheyenne

When
July 20, 5:55 PM CST
Where
Cheyenne County, 11.07 mi N of Wheeler
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.930, -101.710

Spotter also reported 0.70 inches of precipitation.

Thunderstorm Wind, Cheyenne

When
July 20, 5:55 PM CST to 6:00 PM CST
Where
Cheyenne County, 5.24 mi N of Wheeler
Measured
70 kt (81 mph) estimated gust
Property damage
$2,000
Reported by
Newspaper
Coordinates
39.846, -101.711

Several power poles and power lines were down north of Wheeler, Kansas. Doppler radar estimates place the time of the event around 5:55-6:00 pm CST.

Hail, Sherman

When
July 20, 4:57 PM MST
Where
Sherman County, 3.01 mi WNW of Edson
Measured
1.5 in hail
Reported by
NWS Employee
Coordinates
39.350, -101.600

Hail, Cheyenne

When
July 20, 5:59 PM CST
Where
Cheyenne County, 15.45 mi NNW of St Francis
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.980, -101.900

Tornado, Cheyenne

When
July 20, 6:03 PM CST to 6:04 PM CST
Where
Cheyenne County, 4.33 mi W of St Francis Arpt
Rating
EF0
Path length
0.25 mi
Path width
10 yd
Property damage
$51,000
Reported by
Storm Chaser
Coordinates
39.757, -101.881

Brief tornado damaged a car and blew a semi-trailer off highway 36 into the ditch. Car window blown in and a hail guard torn from the roof of the vehicle.

Hail, Cheyenne

When
July 20, 6:05 PM CST
Where
Cheyenne County, 8.31 mi N of Wheeler
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
39.890, -101.710

Thunderstorm Wind, Cheyenne

When
July 20, 6:05 PM CST
Where
Cheyenne County, 8.31 mi N of Wheeler
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.890, -101.710

Three inch diameter tree limbs were broken.

Hail, Cheyenne

When
July 20, 6:10 PM CST
Where
Cheyenne County, 5.94 mi SE of Wheeler
Measured
2.5 in hail
Reported by
Trained Spotter
Coordinates
39.710, -101.640

Thunderstorm Wind, Cheyenne

When
July 20, 6:10 PM CST
Where
Cheyenne County, 2.14 mi NNE of Wheeler
Measured
56 kt (64 mph) estimated gust
Property damage
$250
Reported by
Public
Coordinates
39.800, -101.710

Eight inch diameter tree limbs down.

Thunderstorm Wind, Cheyenne

When
July 20, 6:10 PM CST
Where
Cheyenne County, Bird City
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
39.750, -101.530

Hail, Cheyenne

When
July 20, 6:10 PM CST
Where
Cheyenne County, 3 mi N of Wheeler
Measured
1.75 in hail
Reported by
Public
Coordinates
39.813, -101.720

Thunderstorm Wind, Cheyenne

When
July 20, 6:11 PM CST
Where
Cheyenne County, 6.24 mi N of Wheeler
Measured
65 kt (75 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
39.860, -101.710

Multiple power poles and power lines down in the area.

Thunderstorm Wind, Cheyenne

When
July 20, 6:13 PM CST
Where
Cheyenne County, Bird City
Measured
57 kt (66 mph) measured gust
Reported by
Mesonet
Coordinates
39.750, -101.530

Hail, Wallace

When
July 20, 5:22 PM MST
Where
Wallace County, 13.3 mi N of Wallace
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
39.110, -101.540

Hail, Sherman

When
July 20, 5:25 PM MST
Where
Sherman County, 10.38 mi N of Goodland Arpt
Measured
2.5 in hail
Reported by
NWS Employee
Coordinates
39.520, -101.710

Tornado, Sherman

When
July 20, 5:25 PM MST to 5:26 PM MST
Where
Sherman County, 11.76 mi N of Goodland Arpt to 10.07 mi N of Goodland Arpt
Rating
EF0
Path length
1.5 mi
Path width
10 yd
Reported by
Trained Spotter
Coordinates
39.540, -101.710

A tornado was observed by law enforcement and an NWS employee. The tornado remained over open fields with no known damage.

Thunderstorm Wind, Sherman

When
July 20, 5:32 PM MST
Where
Sherman County, 3.5 mi N of Goodland Arpt
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.420, -101.710

Wind gusts were estimated but correlated well with observed Doppler radar velocity fields.

Hail, Sherman

When
July 20, 5:32 PM MST
Where
Sherman County, 5 mi N of Goodland
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
39.422, -101.720

Hail, Sherman

When
July 20, 5:33 PM MST
Where
Sherman County, 10.9 mi NNE of Goodland Arpt
Measured
4.25 in hail
Property damage
$12 million
Crop damage
$13 million
Reported by
NWS Employee
Coordinates
39.525, -101.659

Roof and siding damage occurred to residence as a result of large hail and strong wind gusts. Property and crop damage estimates related to this specific event are actually for all of Sherman County.

Thunderstorm Wind, Sherman

When
July 20, 5:33 PM MST
Where
Sherman County, 10.76 mi N of Goodland Arpt
Measured
69 kt (79 mph) measured gust
Reported by
Mesonet
Coordinates
39.524, -101.669

Fourteen inch diameter live tree branches were blown down in thunderstorm winds.

Tornado, Sherman

When
July 20, 5:34 PM MST to 5:35 PM MST
Where
Sherman County, 0.87 mi NW of Goodland Arpt
Rating
EF0
Path length
0.25 mi
Path width
10 yd
Reported by
Law Enforcement
Coordinates
39.380, -101.710

Brief tornado remained over open fields with no known damage.

Thunderstorm Wind, Sherman

When
July 20, 5:37 PM MST
Where
Sherman County, 0.27 mi ESE of Goodland Arpt
Measured
56 kt (64 mph) measured gust
Reported by
ASOS
Coordinates
39.369, -101.695

Thunderstorm Wind, Sherman

When
July 20, 5:39 PM MST
Where
Sherman County, 0.3 mi ESE of Goodland Arpt
Measured
63 kt (72 mph) measured gust
Reported by
ASOS
Coordinates
39.369, -101.695

Hail, Sherman

When
July 20, 5:41 PM MST
Where
Sherman County, 0.26 mi S of Goodland Arpt
Measured
2.5 in hail
Property damage
$4,000
Reported by
NWS Employee
Coordinates
39.366, -101.700

NWS employee car window broken by hail.

Hail, Sherman

When
July 20, 5:42 PM MST
Where
Sherman County, 0.53 mi E of Goodland
Measured
2.75 in hail
Reported by
NWS Employee
Coordinates
39.350, -101.710

Thunderstorm Wind, Sherman

When
July 20, 5:42 PM MST
Where
Sherman County, 10.84 mi N of Goodland Arpt
Measured
59 kt (68 mph) measured gust
Reported by
Mesonet
Coordinates
39.525, -101.668

Thunderstorm Wind, Sherman

When
July 20, 5:44 PM MST
Where
Sherman County, 1.14 mi WNW of Caruso
Measured
57 kt (66 mph) measured gust
Reported by
Mesonet
Coordinates
39.336, -101.800

Hail, Logan

When
July 20, 6:44 PM CST
Where
Logan County, 6.58 mi SSW of Mc Allaster
Measured
2.75 in hail
Reported by
Law Enforcement
Coordinates
38.910, -101.440

Thunderstorm Wind, Sherman

When
July 20, 5:45 PM MST
Where
Sherman County, 0.53 mi E of Goodland
Measured
61 kt (70 mph) estimated gust
Property damage
$250
Reported by
NWS Employee
Coordinates
39.350, -101.710

Garage window broken by combination of wind and hail.

Hail, Sherman

When
July 20, 5:47 PM MST
Where
Sherman County, 0.53 mi E of Goodland
Measured
1.75 in hail
Property damage
$3,000
Reported by
NWS Employee
Coordinates
39.350, -101.710

Combination of wind and hail broke vehicle window.

Thunderstorm Wind, Sherman

When
July 20, 5:50 PM MST to 6:00 PM MST
Where
Sherman County, 8.51 mi SW of Edson
Measured
78 kt (90 mph) estimated gust
Property damage
$22,000
Reported by
Law Enforcement
Coordinates
39.236, -101.652

Time of event estimated from Doppler radar. Wind speed estimated from Doppler radar velocity. Power poles were blown down around intersection of Road 57 and Road 23 southeast of Goodland. A barn was also blown down just east of this location.

Hail, Sherman

When
July 20, 6:07 PM MST
Where
Sherman County, 6.93 mi S of Edson
Measured
1 in hail
Reported by
Public
Coordinates
39.230, -101.540

Hail, Wichita

When
July 20, 7:10 PM CST
Where
Wichita County, 5.53 mi N of St Theresa
Measured
1.75 in hail
Reported by
Public
Coordinates
38.630, -101.430

Thunderstorm Wind, Sherman

When
July 20, 6:11 PM MST
Where
Sherman County, 0.53 mi E of Goodland
Measured
56 kt (64 mph) estimated gust
Reported by
NWS Employee
Coordinates
39.350, -101.710

Three to four inch diameter live tree branches down.

Hail, Wichita

When
July 20, 7:13 PM CST
Where
Wichita County, 5.53 mi N of St Theresa
Measured
2.5 in hail
Reported by
Trained Spotter
Coordinates
38.630, -101.430

Hail, Wallace

When
July 20, 6:19 PM MST
Where
Wallace County, 7.71 mi NE of Wallace
Measured
4.25 in hail
Reported by
Public
Coordinates
39.000, -101.480

Tornado, Logan

When
July 20, 7:21 PM CST
Where
Logan County, 9.05 mi S of Mc Allaster
Rating
EF0
Path length
0.25 mi
Path width
10 yd
Reported by
Emergency Manager
Coordinates
38.870, -101.420

A brief EF0 tornado occurred over open fields with no known damage.

Hail, Wichita

When
July 20, 7:29 PM CST
Where
Wichita County, 0.54 mi W of Leoti
Measured
2.5 in hail
Reported by
Emergency Manager
Coordinates
38.480, -101.360

Hail, Wichita

When
July 20, 7:30 PM CST
Where
Wichita County, 0.54 mi W of Leoti
Measured
2.75 in hail
Reported by
Public
Coordinates
38.480, -101.360

Hail, Wichita

When
July 20, 7:50 PM CST
Where
Wichita County, 0.54 mi E of Lydia
Measured
1.75 in hail
Reported by
Public
Coordinates
38.280, -101.290

Hail, Wichita

When
July 20, 7:59 PM CST
Where
Wichita County, 0.54 mi W of Leoti
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
38.480, -101.360

Spotter also reported wind gusts estimated at 50 mph.

Hail, Wichita

When
July 20, 8:01 PM CST
Where
Wichita County, 0.54 mi W of Leoti
Measured
1.75 in hail
Reported by
Emergency Manager
Coordinates
38.480, -101.360

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2009Every state in 2009This day in weather historyThe tornado archive for Kansas, 2009Warnings in Kansas, July 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 181507, 181508, 181503, 181504, 181524, 181753, 181506, 181525, 181712, 181526, 181527, 181529, 181530, 181531, 181677, 181532, 181534, 181509, 181510, 181511, 181512, 181678, 181513, 181514, 181515, 181516, 181517, 181518, 181519, 181520, 181521, 181536, 181522, 181523, 182644, 181528, 181537, 181533, 181538, 181535, and more.